Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 9, Number 3 (2018), 384-397.
Some inequalities of Jensen’s type for Lipschitzian maps between Banach spaces
In this article, we consider some Jensen-type inequalities for Lipschitzian maps between Banach spaces and functions defined by power series. We obtain as applications some inequalities of Levinson type for Lipschitzian maps. Applications for functions of norms in Banach spaces are provided as well.
Ann. Funct. Anal., Volume 9, Number 3 (2018), 384-397.
Received: 3 May 2017
Accepted: 13 August 2017
First available in Project Euclid: 5 January 2018
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Mićić, Jadranka; Seo, Yuki. Some inequalities of Jensen’s type for Lipschitzian maps between Banach spaces. Ann. Funct. Anal. 9 (2018), no. 3, 384--397. doi:10.1215/20088752-2017-0054. https://projecteuclid.org/euclid.afa/1515121498